# SDR AALA202104059002

- Difficulty date: March 14, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 19,754 hours, 7,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORRODED AREA ON LOWER SILL AT FR66 AND STR 23R IN AFT GALLEY AREA, MEASURING 0.797 X 0.375 X 0.015 INCH. REPLACED LOWER SILL IAW A321 SRM 51-42-11-801 AND DWG # D53480505.
